# SDR MASA200700224

- Difficulty date: April 23, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 23,485 hours, 17,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2925 PHX.  LT EMERGENCY LOWER GREEN EXIT SIGN AT OVERWING EXIT WAS REPORTED AS INOP.  MX PERFORMED SYSTEM OPERATIONAL CHECKS AND IT OPERATED NORMALLY.  MX PERFORMED SYSTEM OPERATIONAL CHECKS AND EXIT SIGN OPERATED NORMALLY.
